# SDR ABXA060264

- Difficulty date: September 6, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 72,773 hours, 85,865 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5913560502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FLAP OB LEADING EDGE LOWER SURFACE. REPAIRED AREA IAW SRM 57-01.
